# SDR HNAA2016070800210

- Difficulty date: July 7, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 59,886 hours, 67,053 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON WALK AROUND, F/O SMELLED ELECTRONIC BURNING ODOR IN FORWARD ELECTRONICS BAY.  INSPECTED UPPER AND LOWER NOSE COMPARTMENT, NO DEFECTS NOTED.  REMOVED DC CONTACTOR LID, NO DEFECTS NOTED INSIDE, REINSTALLED LID.  OK FOR SERVICE.
